MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf00557980

Медицинская библиотека · Archives for dermatological research = Archiv fur dermatologische Forschung · 1975

Photodermatoses induced by oral contraceptives.

Horkay I, Tamási P, Prékopa A, Dalmy L

СтатьяПеревод пока не подготовлен

Аннотация

The pathogenetic role of liver damage in photodermatoses induced by oral contraceptives was investigated. From among 121 cases with photodermatosis, it was in 4 cases of polymorphic light eruption-like dermatosis and in 2 cases of porphyria cutanea tarda that a longterm use of antibaby pills preceded the development of skin disease. Physical and biochemical studies of the liver of the patients suggested that the hepatotoxicity of the estrogen component of oral contraceptives can play a role not only in the pathomechanism of porphyric cases, but also in that of cases occurring with the clinical picture of polymorphic light eruption.

Для цитирования: Horkay I, Tamási P, Prékopa A, Dalmy L. Photodermatoses induced by oral contraceptives.. Archives for dermatological research = Archiv fur dermatologische Forschung. 1975. DOI: 10.1007/bf00557980.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.